MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA 20 GA X 1-3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA 20 GA X 1-3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER
Model Number 383518
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that nexiva 20 ga x 1-3/4 in single port had incorrect labeling.This was discovered before use.The following information was provided by the initial reporter: material no.383518, batch no.9325203.It was reported that package contained the wrong product, incorrect labeling.
 
Additional Manufacturer Narrative
H.6.Investigation: a physical sample was not available for investigation but bd was provided with a photo of the issue for evaluation.A review of the device history record was performed for the reported lot, 9325203, and no quality issues were found during production.Our quality engineer reviewed the provided photo but could not identify visible evidence that the product was contained inside the dispenser.The provided photo only showed the label information.Based off the provided photo the engineer was unable to verify the reported defect and without a physical sample available for investigation a definitive root cause could not be determined.
 
Event or Problem Description
It was reported that nexiva 20 ga x 1-3/4 in single port had incorrect labeling.This was discovered before use.The following information was provided by the initial reporter: material no.(b)(6).Batch no.9325203 it was reported that package contained the wrong product, incorrect labeling.

Brand Name
NEXIVA 20 GA X 1-3/4 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10451389
Report Number1710034-2020-00533
Device Sequence Number2591022
Product Code FOZ
UDI-Device Identifier30382903835189
UDI-Public30382903835189
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Model Number383518
Device Catalogue Number383518
Device Lot Number9325203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;